# SDR SWAA2022020244089

- Difficulty date: October 13, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 17,630 hours, 7,539 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL UPPER FWD SLIDER IS CRACKED / REMVOED AND REPLACED L/H HORIZONTAL STAB FWD UPPER SLIDER SEAL PER AMM 53-31-31
